# SDR ASAA2019061769711

- Difficulty date: June 16, 2019
- Submitted: June 17, 2019
- Operation: Air carrier
- Aircraft: N492AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44110
- Aircraft time: 14,341 hours, 4,724 cycles
- System (JASC): 4990 · APU Oil System
- Part: Indicator
- Condition: Tripped
- Location: Apu Oil Filter
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU LUBE FILTER DELTA-P POPPED. GROUNDED - YES. INSPECTED LUBE FILTER, NO CONTAMINATION NOTED. REPLACED FILTER AND RESET DELTA-P, WHICH POPPED AGAIN DURING LK CK. REPLACED FAULTY LUBE FILTER HOUSING. WORK ACCOMPLISHED PER B737-900 AMM 49-91-12. LK AND OPS CKS GOOD. ETOPS GROUND VERIFICATION SUCCESSFUL.
